DOI 10.1515/jpem.2000.13.6.673
Cyclophosphamide and water retention: mechanism revisited.
Аннотация
We describe an 8 year-old girl with established diabetes insipidus who developed cyclophosphamide-associated antidiuresis. The patient had received cyclophosphamide as part of a high-dose chemotherapy regimen for recurrent suprasellar dysgerminoma prior to autologous bone marrow transplantation. Urinary output decreased and specific gravity increased shortly after a 1 hour i.v. infusion of 50 mg/kg cyclophosphamide and the effect lasted some 5 hours. No other drug could be implicated. This response, occurring in a patient with no ability to secrete vasopressin, suggests a direct tubular effect of one or more cyclophosphamide metabolites. Administering i.v. cyclophosphamide requires careful monitoring of fluid balance in order to avoid water intoxication. Further research is warranted both into the mechanism of this effect and the metabolite responsible for it.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.